# SDR AALA970269

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEYOND LIMITS 6 INCHES INBOARD OF LAV SINK DRAIN TUBE.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER SRM 51-40-2 PAGE 1-6.  (M)
